# SDR 001020

- Difficulty date: October 20, 2000
- Submitted: October 16, 2003
- Operation: General aviation
- Aircraft: N7166P
- Make and model: Beech 200BEECH
- Aircraft time: 9,351 hours, 7,695 cycles
- Engine: Pwa PT6A41
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 1153800025
- Part serial: 2024
- Condition: Slow
- Location: Mlg
- Part time: 8 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSTALLATION OF THIS NEWLY OVERHAULED LANDING GEAR RETACT MOTOR THE LANDING GEAR WOULD CYCLE AT ABOUT HALF NORMAL SPEED.  ALL MECHANICAL AND ELECTRICAL SYSTEMS CHECKED GOOD.   INSTALLED A NEW RETRACT MOTOR AND ALL SYSTEMS OPERATED NORMALLY.
